MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MBF27
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the device was leaking from luer lock port."cracks/shattering" of the male luer lock connector at the end.Patient involvement unknown.
 
Additional Manufacturer Narrative
B3: date of event, d4: lot number, expiration date.And h4: device manufacture date is unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available.
 
Event or Problem Description
Additional information was received confirming the item was broken during patient use, but patient was not harmed.There was a delay in therapy in order to swap out components due to broken line.No patient adverse effects reported.The reporter stated that these were the potential lot numbers: 4319536, 4215451, and 4340434.
 
Additional Manufacturer Narrative
Other text: d3, g1, and g2 email is: regulatory.Responses@icumed.Com.H6 - evaluation codes: updated.Device evaluation: no product sample or pictures were received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
MEDEX EXTENSION SETS MULTI LINE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17187064
Report Number3012307300-2023-06562
Device Sequence Number6391320
Product Code FPA
UDI-Device Identifier10351688510471
UDI-Public10351688510471
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K841882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMBF27
Device Catalogue NumberMBF27
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/17/2023
11/08/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/27/2023
12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown